Volume 36, Number 1

Articles in the Issue:

Editorial Board.
J. Comp. Math., No. 1, 36 (2018).
 

Full Article
   
Preface.
J. Comp. Math., 36 (2018), pp. i-iv

 

Full Article
Regular Articles:
 
   
Peijun Li
A Survey of Open Cavity Scattering Problems
J. Comp. Math., 36 (2018), pp. 1-16. Abstract

 

Full Article
     
Eric Bonnetier, Faouzi Triki and Chun-Hsiang Tsou
Eigenvalues of the Neumann-Poincaré Operator for two Inclusions with Contact of Order m:
A Numerical Study

J. Comp. Math., 36 (2018), pp. 17-28. Abstract

 

Full Article
     
Ruming Zhang and Jiguang Sun
The Reconstruction of Obstacles in a Waveguide Using Finite Elements
J. Comp. Math., 36 (2018), pp. 29-46. Abstract

 

Full Article
     
Tao Yin, Andreas Rathsfeld and Liwei Xu
A BIE-Based DtN-FEM for Fluid-Solid Interaction Problems
J. Comp. Math., 36 (2018), pp.47-69. Abstract

 

Full Article
     
Heiko Gimperlein, Ceyhun Özdemir and Ernst P. Stephan
Time Domain Boundary Element Methods for the Neumann Problem: Error Estimates and Acoustic Problems
J. Comp. Math., 36 (2018), pp.70-89. Abstract

 

Full Article
     
Helmut Harbrecht and Manuela Utzinger
On Adaptive Wavelet Boundary Element Methods
J. Comp. Math., 36 (2018), pp.90-109. Abstract

 

Full Article
     
Ruming Zhang and Bo Zhang
A New Integral Equation Formulation for Scattering by Penetrable Diffraction Gratings
J. Comp. Math., 36 (2018), pp.110-127. Abstract

 

Full Article
     
Carlos Jerez-Hanckes, Serge Nicaise and Carolina Urzúa-Torres
Fast Spectral Galerkin Method for Logarithmic Singular Equations on a Segment
J. Comp. Math., 36 (2018), pp.128-158. Abstract

 

Full Article
     
[BACK TO MAIN PAGE]